Chin. Phys. B
Citation Search Quick Search
Chin. Phys.  2005, Vol. 14 Issue (1): 21-27    DOI: 10.1088/1009-1963/14/1/005
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Influence of stochastic disturbances on the quasi-wavelet solution of the convection-diffusion equation
Dong Wen-Jiea, Li Jian-Pingb, He Wen-Pingc, Feng Guo-Lind
a Institute of Atmospheric Physics, Chinese Academy of Sciences, Beijing 100029, China; b Institute of Atmospheric Physics, Chinese Academy of Sciences, Beijing 100029, China;National Climate Center of China, Beijing 100081, China; c Department of Physics, Yangzhou University, Yangzhou 225009, China; d Department of Physics, Yangzhou University, Yangzhou 225009, China; Institute of Atmospheric Physics, Chinese Academy of Sciences, Beijing 100029, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn